# SDR AALA20070341

- Difficulty date: February 16, 2007
- Submitted: February 21, 2007
- Operation: Air carrier
- Aircraft: N919AN
- Make and model: Boeing 737823
- Aircraft serial: 29520
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TPA - FOUND EMERGENCY SEAT MOUNTED LIGHT AT SEAT 18D INOPERATIVE.  RECONNECTED CONNECTOR WIRE FORE EMERGENCY SEAT MOUNTED LIGHT AT SEAT 18D.  SYSTEM GROUND CHECKED NORMAL OPERATION.
